# SDR CA960321506

- Difficulty date: February 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Condition: Bent
- Location: Nlg Prox  Sensor
- Part time: 2,553 hours
- Component: Cndair
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN)ON DEPARTURE NOSE LANDING GEAR WOULD NOT RETRACT, WITH GEAR DISAGREE AND NOSE DOOR OPEN MESSAGE. FOUND LANDING GEAR EXTEND PROXIMITY SENSOR TARGET BRACKET BENT. BRACKET REPLACED.
